# SDR HEEA060654

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL132Q
- Condition: Failed
- Location: Start/Generator
- Part time: 477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT MOTOR FOR START OR GENERATE.
